# SDR GTIA2018121003003

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,940 hours, 3,096 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT JUST BEFORE LANDING -PERFORMED OF THE CAUSE OF CABIN ODORS IAW TSM 05-50-00-810-831-A. PERFORMED APU TSM 49-00-00-810-921-A. RAN APU FOUND TO BE THE SOURCE. PERFORMED BOTH ENG #1 & #2 IAW AMM 70-00-00. NO EVIDENCE OF ODOR AT THIS TIME. A/C OK FOR CONTINUED SVC.
